Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had sex after periods. Took i pill. Having vaginal bleeding. Matter to worry? Am I safe?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
my period ended on 29th XXXXXXX and on 1st july night i had sex with my fiance and he did not release inside me and on 2nd july (tuesday) morning i consumed an ipill for precaution and we also had sex on that night as well but he did no release inside me, after 7 days now i.e today i am facing a vaginal bleeding, is it a matter of worry or am i safe ?
Posted Mon, 29 Jul 2013 in Pregnancy
Answered by Dr. Prasad 12 minutes later

I pill can cause intermentrual bleed as in your case. I would not relate this bleeding to pregnancy yet. Besides that, ovulation is less likely a few days after period. Therefore chances of pregnancy are less likely (though not impossible).

Do not worry. The bleed should stop in a few days. Avoid unprotected intercourse in future. And if you still suspect pregnancy, you may get the urine tested with a home pregnancy kit at the end of this month.

Hope this answers your query. Let me know if you need clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor